Access count of this item: 97

Files in This Item:
File Description SizeFormat 
1923-14.pdf753.53 kBAdobe PDFView/Open
Title: STRONG CONVERGENCE TO COMMON ATTRACTIVE POINTS OF ASYMPTOTICALLY REGULAR NONEXPANSIVE SEMIGROUPS (Nonlinear Analysis and Convex Analysis)
Authors: 厚芝, 幸子  KAKEN_name
Author's alias: ATSUSHIBA, SACHIKO
Keywords: MSC: 47H09
47H10
Fixed point
attractive point
iteration
nonexpansive mapping
nonexpansive semigroup
strong convergence
Issue Date: Nov-2014
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1923
Start page: 118
End page: 124
Thesis number: KJ00009568139
URI: http://hdl.handle.net/2433/223454
Appears in Collections:1923 Nonlinear Analysis and Convex Analysis

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.